# SDR R61A201712010921

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 9,990 hours, 6,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011614
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,990 hours, 6,845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON FLIGHT DECK DOESN'T TURN ON WHEN TESTED. R&R #2 RH FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD.
